# SDR REXA201000203

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SIDE SEAT TRACKS CORRODED FROM FS 409+18.02 TO 559+80.  REMOVED AND REPLACED RT CABIN SIDE SEAT TRACKS FROM FS 409+18.02 TO FS 559+80 IAW CRJ 200 SRM 51-40-11, CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
